Jump to content
CrazyBoards.org

Recommended Posts

so i did 3 days at 25 mg, 3 days at 50mg, doc wrote to jump from 50 to 100mg.

pharmacists said maybe do 75 for a few days

 

i know i was more tired at 50. is 100 gonna be more sedating or less sedating this increasing dosage =less sedation confuses me. 

 

or should i taper at 75 

Share this post


Link to post
Share on other sites
1 minute ago, looking for answers said:

so i did 3 days at 25 mg, 3 days at 50mg, doc wrote to jump from 50 to 100mg.

pharmacists said maybe do 75 for a few days

 

i know i was more tired at 50. is 100 gonna be more sedating or less sedating this increasing dosage =less sedation confuses me. 

 

or should i taper at 75 

in my personal experience, yes, 100mg is still sedating. it's not until somewhere between 200-300 that it stops being sedating for me and operates as an antipsychotic (though ultimately a failed one when i maxed out around 800).

Share this post


Link to post
Share on other sites

yeah, but for me, that's not where the shift occurred. i don't know where it will be for you. UP TO 200-300 it was sedating for me. then after 300 for sure it stopped being so sedating and got increasingly less as i went up.

  • Like 1

Share this post


Link to post
Share on other sites

I haven't heard of that, but can tell you I had urinary incontinence on geodon, and I didn't see anywhere that it might be a s/e. I'd never had a problem before geodon, and as soon as I ditched it, the problem went away.

maybe just too much sedation, and you didn't notice the urge?

i would talk to pdoc. Usually it's wise to wait a few weeks before dropping a med, but I could see where that's unacceptable. Good luck. 

Share this post


Link to post
Share on other sites
10 minutes ago, Rabbit37 said:

I haven't heard of that, but can tell you I had urinary incontinence on geodon, and I didn't see anywhere that it might be a s/e. I'd never had a problem before geodon, and as soon as I ditched it, the problem went away.

maybe just too much sedation, and you didn't notice the urge?

i would talk to pdoc. Usually it's wise to wait a few weeks before dropping a med, but I could see where that's unacceptable. Good luck. 

it was one time so far n i was asleep

Share this post


Link to post
Share on other sites
On 8/28/2017 at 2:01 PM, mellifluous said:

UP TO 200-300 it was sedating for me. then after 300 for sure it stopped being so sedating and got increasingly less as i went up.

This is the same experience I had with Seroquel. Had a bad manic episode. Was in the hospital for a week, took the next week off of work. Went up to 200mg pretty quickly in those 2 weeks. At first, this stuff was a portable coma in a bottle. Once I was at 400mg, I split the dosage to 150/250 to line up with my workshift. After a few weeks, I was sleeping better and waking up feeling rested. Hangover was minimal.

At the time, I was in a manufacturing environment setting up automated machinery and babysitting production. It was a job where I had to alternate between intense mental focus, then stay awake for extended periods of boredom.

My coffee addiction did not mix well with Seroquel. End result was a heart complication. If I didnt sleep a full 8 hours, I needed the caffeine to stay alert for the 12 hour overnight shifts. My resting heart rate fluxuated from 65 to 110. I was falling over when I stood up too quickly. Had chest pains. Quitting work was not an option. Seroquel had to go.

I did not have any weight gain issues. Only other side effect was that I had to keep something in my hands to keep from twitching. I rolled a quarter between my fingertips. Didn't bother me any. Was also taking Lithium, Lamictal, and occasional Ativan (after work). 

Share this post


Link to post
Share on other sites
2 minutes ago, Lms-Kaz said:

This is the same experience I had with Seroquel. Had a bad manic episode. Was in the hospital for a week, took the next week off of work. Went up to 200mg pretty quickly in those 2 weeks. At first, this stuff was a portable coma in a bottle. Once I was at 400mg, I split the dosage to 150/250 to line up with my workshift. After a few weeks, I was sleeping better and waking up feeling rested. Hangover was minimal.

At the time, I was in a manufacturing environment setting up automated machinery and babysitting production. It was a job where I had to alternate between intense mental focus, then stay awake for extended periods of boredom.

My coffee addiction did not mix well with Seroquel. End result was a heart complication. If I didnt sleep a full 8 hours, I needed the caffeine to stay alert for the 12 hour overnight shifts. My resting heart rate fluxuated from 65 to 110. I was falling over when I stood up too quickly. Had chest pains. Quitting work was not an option. Seroquel had to go.

I did not have any weight gain issues. Only other side effect was that I had to keep something in my hands to keep from twitching. I rolled a quarter between my fingertips. Didn't bother me any. Was also taking Lithium, Lamictal, and occasional Ativan (after work). 

thus far my resting heart rate is low, it can go up laot quicker than before . butjust to like 70-80 my resting is like 50(yes for real) . getting into. workout zone still takes work.

100mg knocks me out like silly can't stand up but less hangover it's odd 

 

Share this post


Link to post
Share on other sites

At lower doses, Slurroquel acts more on histamine receptors. At higher doses, it acts more on dopamine and serotonin.

Never could breathe through my nose while I took it at any dose, though.

 

  • Like 1

Share this post


Link to post
Share on other sites

I was a taste tester for Seroquel. It was introduced in 1999. At first, psychiatrists were very reluctant to prescribe it.

A generation ago, things were different. The fear of malpractice was still more of an influence than the greed of pharma reps and shareholders. 

I tried it on 2 seperate occasions between 2003-2006. Tachycardia wasn't listed as a known side effect. Oddly, weight gain was said to be minimally occurring. (Yeah, right).

But, it was well known that the stuff could tie you to your bed better than any Navy deckhand.

Like any medication. YMMV.

Share this post


Link to post
Share on other sites

i'm tired at 100 mg

but  can sleep 7 hours and function now

it does not kick in until about 1 hr after taking it. then i start slurring my words, strangely enough i don't stay asleep i still have broken sleep 

 

Share this post


Link to post
Share on other sites
On 9/1/2017 at 0:45 PM, Lms-Kaz said:

This is the same experience I had with Seroquel. Had a bad manic episode. Was in the hospital for a week, took the next week off of work. Went up to 200mg pretty quickly in those 2 weeks. At first, this stuff was a portable coma in a bottle.

@Lms-Kaz "Portable coma in a bottle" OMG this was my experience with it years ago also. I recall it having major Histamine effects at low dose initially and my pdoc had me on 500mg or something (possibly higher). The sedation, mental lobotomy feeling never went away, it was horrible. Never again. Not to mention coming off I felt totally dissociated, panicked with insomnia. My pdoc claimed that the these were symptoms of of the original episode, nothing to do with withdrawal <_<

Share this post


Link to post
Share on other sites
15 minutes ago, Blahblah said:

@Lms-Kaz "Portable coma in a bottle" OMG this was my experience with it years ago also. I recall it having major Histamine effects at low dose initially and my pdoc had me on 500mg or something (possibly higher). The sedation, mental lobotomy feeling never went away, it was horrible. Never again. Not to mention coming off I felt totally dissociated, panicked with insomnia. My pdoc claimed that the these were symptoms of of the original episode, nothing to do with withdrawal <_<

i feel out of it, but way less sedated at 100mg. but no doctor and not enough pills to up my meds. but i'm not stable at all

Share this post


Link to post
Share on other sites

LFA, concerned. What do you mean you mean you don't have enough meds? Your dr hasn't approved a higher dose? Please call him/her. Worried about your stability. 

Share this post


Link to post
Share on other sites

don't have a dr. they all disappeared. one changed practices, one saw me

once gave me meds sent me to

gospital to enroll in iop and said he wouldn't see me.

 

pcp isn't helping

and the old pdoc won't return callls

 

its detailed in my "god i need help thread" i hve some meds, just can't increase things

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...